A fractional Kirchhoff problem involving a singular term and a critical nonlinearity. (English) Zbl 1419.35035

Summary: In this paper, we consider the following critical nonlocal problem:
\[\begin{cases} M\bigg(\iint_{\mathbb{R}^{2N}}\frac{ \vert u(x)-u(y)\vert^{2}}{\vert x-y\vert^{N+2s}}\,dx\,dy\bigg)(-\Delta)^{s}u=\frac{\lambda}{u^{\gamma}}+u^{2^{*}_{s}-1}\quad&\text{in }\Omega, \\ u>0&\text{in }\Omega, \\ u=0&\text{in }\mathbb{R}^{N}\setminus\Omega,\end{cases}\]
where \({\Omega}\) is an open bounded subset of \(\mathbb{R}^{N}\) with continuous boundary, dimension \(N>2s\) with parameter \(s\in(0,1)\), \(2^{*}_{s}=2N/(N-2s)\) is the fractional critical Sobolev exponent, \(\lambda>0\) is a real parameter, \(\gamma\in(0,1)\) and \(M\) models a Kirchhoff-type coefficient, while \((-\Delta)^{s}\) is the fractional Laplace operator. In particular, we cover the delicate degenerate case, that is, when the Kirchhoff function \(M\) is zero at zero. By combining variational methods with an appropriate truncation argument, we provide the existence of two solutions.


35J60 Nonlinear elliptic equations
35R11 Fractional partial differential equations
35A15 Variational methods applied to PDEs
Full Text: DOI arXiv


[1] B. Abdellaoui, M. Medina, I. Peral and A. Primo, The effect of the Hardy potential in some Calderón-Zygmund properties for the fractional Laplacian, J. Differential Equations 260 (2016), no. 11, 8160-8206. · Zbl 1386.35422
[2] G. Autuori, A. Fiscella and P. Pucci, Stationary Kirchhoff problems involving a fractional elliptic operator and a critical nonlinearity, Nonlinear Anal. 125 (2015), 699-714. · Zbl 1323.35015
[3] B. Barrios, M. Medina and I. Peral, Some remarks on the solvability of non-local elliptic problems with the Hardy potential, Commun. Contemp. Math. 16 (2014), no. 4, Article ID 1350046. · Zbl 1295.35376
[4] B. Barrios, I. De Bonis, M. Medina and I. Peral, Semilinear problems for the fractional Laplacian with a singular nonlinearity, Open Math. 13 (2015), 390-407. · Zbl 1357.35279
[5] Z. Binlin, A. Fiscella and S. Liang, Infinitely many solutions for critical degenerate Kirchhoff type equations involving the fractional p-Laplacian, submitted.
[6] H. Brézis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Universitext, Springer, New York, 2011. · Zbl 1220.46002
[7] H. Brézis and E. A. Lieb, A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer. Math. Soc. 88 (1983), no. 3, 486-490. · Zbl 0526.46037
[8] A. Canino, L. Montoro, B. Sciunzi and M. Squassina, Nonlocal problems with singular nonlinearity, Bull. Sci. Math. 141 (2017), no. 3, 223-250. · Zbl 1364.35417
[9] M. Caponi and P. Pucci, Existence theorems for entire solutions of stationary Kirchhoff fractional p-Laplacian equations, Ann. Mat. Pura Appl. 195 (2016), no. 6, 2099-2129. · Zbl 1359.35212
[10] A. Cotsiolis and N. K. Tavoularis, Best constants for Sobolev inequalities for higher order fractional derivatives, J. Math. Anal. Appl. 295 (2004), no. 1, 225-236. · Zbl 1084.26009
[11] E. Di Nezza, G. Palatucci and E. Valdinoci, Hitchhiker’s guide to the fractional Sobolev spaces, Bull. Sci. Math. 136 (2012), no. 5, 521-573. · Zbl 1252.46023
[12] A. Fiscella, Infinitely many solutions for a critical Kirchhoff type problem involving a fractional operator, Differential Integral Equations 29 (2016), no. 5-6, 513-530. · Zbl 1363.35118
[13] A. Fiscella and P. Pucci, Kirchhoff-Hardy fractional problems with lack of compactness, Adv. Nonlinear Stud. 17 (2017), no. 3, 429-456. · Zbl 1375.35180
[14] A. Fiscella and P. Pucci, p-fractional Kirchhoff equations involving critical nonlinearities, Nonlinear Anal. Real World Appl. 35 (2017), 350-378. · Zbl 1372.35335
[15] A. Fiscella, R. Servadei and E. Valdinoci, Density properties for fractional Sobolev spaces, Ann. Acad. Sci. Fenn. Math. 40 (2015), no. 1, 235-253. · Zbl 1346.46025
[16] A. Fiscella and E. Valdinoci, A critical Kirchhoff type problem involving a nonlocal operator, Nonlinear Anal. 94 (2014), 156-170. · Zbl 1283.35156
[17] C.-Y. Lei, J.-F. Liao and C.-L. Tang, Multiple positive solutions for Kirchhoff type of problems with singularity and critical exponents, J. Math. Anal. Appl. 421 (2015), no. 1, 521-538. · Zbl 1323.35016
[18] J.-F. Liao, X.-F. Ke, C.-Y. Lei and C.-L. Tang, A uniqueness result for Kirchhoff type problems with singularity, Appl. Math. Lett. 59 (2016), 24-30. · Zbl 1344.35039
[19] J.-F. Liao, P. Zhang, J. Liu and C.-L. Tang, Existence and multiplicity of positive solutions for a class of Kirchhoff type problems with singularity, J. Math. Anal. Appl. 430 (2015), no. 2, 1124-1148. · Zbl 1322.35010
[20] R.-Q. Liu, C.-L. Tang, J.-F. Liao and X.-P. Wu, Positive solutions of Kirchhoff type problem with singular and critical nonlinearities in dimension four, Commun. Pure Appl. Anal. 15 (2016), no. 5, 1841-1856. · Zbl 1351.35062
[21] X. Liu and Y. Sun, Multiple positive solutions for Kirchhoff type problems with singularity, Commun. Pure Appl. Anal. 12 (2013), no. 2, 721-733. · Zbl 1270.35242
[22] G. Molica Bisci, V. D. Radulescu and R. Servadei, Variational Methods for Nonlocal Fractional Problems, Encyclopedia Math. Appl. 162, Cambridge University Press, Cambridge, 2016.
[23] P. Piersanti and P. Pucci, Entire solutions for critical p-fractional Hardy Schrödinger Kirchhoff equations, Publ. Mat., to appear. · Zbl 1423.35411
[24] P. Pucci and S. Saldi, Critical stationary Kirchhoff equations in \mathbb{R}^{N} involving nonlocal operators, Rev. Mat. Iberoam. 32 (2016), no. 1, 1-22. · Zbl 1405.35045
[25] P. Pucci, M. Xiang and B. Zhang, Existence and multiplicity of entire solutions for fractional p-Kirchhoff equations, Adv. Nonlinear Anal. 5 (2016), no. 1, 27-55. · Zbl 1334.35395
[26] R. Servadei and E. Valdinoci, Mountain pass solutions for non-local elliptic operators, J. Math. Anal. Appl. 389 (2012), no. 2, 887-898. · Zbl 1234.35291
[27] R. Servadei and E. Valdinoci, The Brezis-Nirenberg result for the fractional Laplacian, Trans. Amer. Math. Soc. 367 (2015), no. 1, 67-102. · Zbl 1323.35202
[28] L. Silvestre, Regularity of the obstacle problem for a fractional power of the Laplace operator, Comm. Pure Appl. Math. 60 (2007), no. 1, 67-112. · Zbl 1141.49035
[29] M. Xiang, B. Zhang and H. Qiu, Existence of solutions for a critical fractional Kirchhoff type problem in {\mathbb{R}^{N}}, Sci. China Math., to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.